BibTeX record journals/tit/Rioul11

download as .bib file

@article{DBLP:journals/tit/Rioul11,
  author    = {Olivier Rioul},
  title     = {Information Theoretic Proofs of Entropy Power Inequalities},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {57},
  number    = {1},
  pages     = {33--55},
  year      = {2011},
  url       = {https://doi.org/10.1109/TIT.2010.2090193},
  doi       = {10.1109/TIT.2010.2090193},
  timestamp = {Sun, 28 May 2017 13:18:30 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tit/Rioul11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier